6 doctors weighed in:

I have hypo-thyroidism, i take 150mg of synthroid, (thyroxine) i have gained 30 pounds in almost 2 months. how can i safely lose the weight as fast as possible?

6 doctors weighed in
Dr. John Munshower
Family Medicine
5 doctors agree

In brief: Weight Gain

Certainly Thyroid may be causing some of your issues too.
Safely, exercise and dieting with decreased carbs and fats will make you lose, if you burn more calories than you take in, you will lose weight. If you are unable to lose, discuss with your Dr. as approved weight loss meds ar available, but they need to monitored regularly by the Dr., and used with an exercise program and diet as well.

In brief: Weight Gain

Certainly Thyroid may be causing some of your issues too.
Safely, exercise and dieting with decreased carbs and fats will make you lose, if you burn more calories than you take in, you will lose weight. If you are unable to lose, discuss with your Dr. as approved weight loss meds ar available, but they need to monitored regularly by the Dr., and used with an exercise program and diet as well.
Dr. John Munshower
Dr. John Munshower
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
26 years in practice
67M people helped
Continue
111,000 doctors available